Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

NON-NEGATIVE DEFORMATIONS OF WEIGHTED HOMOGENEOUS SINGULARITIES

Full text
Author(s):
Nuno-Ballesteros, J. J. [1] ; Orefice-Okamoto, B. [2] ; Tomazella, J. N. [2]
Total Authors: 3
Affiliation:
[1] Univ Valencia, Dept Geometria & Topol, Campus Burjassot, E-46100 Burjassot - Spain
[2] Univ Fed Sao Carlos, Dept Matemat, Caixa Postal 676, BR-13560 Sao Carlos, SP - Brazil
Total Affiliations: 2
Document type: Journal article
Source: Glasgow Mathematical Journal; v. 60, n. 1, p. 175-185, JAN 2018.
Web of Science Citations: 2
Abstract

We consider a weighted homogeneous germ of complex analytic variety (X, 0) subset of (C-n, 0) and a function germ f : (C-n, 0) -> (C, 0). We derive necessary and sufficient conditions for some deformations to have non-negative degree (i.e., for any additional term in the deformation, the weighted degree is not smaller) in terms of an adapted version of the relative Milnor number. We study the cases where (X, 0) is an isolated hypersurface singularity and the invariant is the Bruce-Roberts number of f with respect to (X, 0), and where (X, 0) is an isolated complete intersection or a curve singularity and the invariant is the Milnor number of the germ f : (X, 0) -> C. In the last part, we give some formulas for the invariants in terms of the weights and the degrees of the polynomials. (AU)

FAPESP's process: 11/08877-3 - Milnor number, Bruce-Roberts number and determinantal varieties
Grantee:Bruna Orefice Okamoto
Support type: Scholarships in Brazil - Post-Doctorate
FAPESP's process: 13/10856-0 - Equisingularity and Invariantes of singularities
Grantee:João Nivaldo Tomazella
Support type: Regular Research Grants
FAPESP's process: 13/14014-3 - Equisingularity of determinantal varieties
Grantee:Bruna Orefice Okamoto
Support type: Regular Research Grants